- advertisement -

? about vaccines and blood sugars

Discussion in 'Teens' started by kierbabi09, Jul 28, 2008.

  1. kierbabi09

    kierbabi09 Approved members

    Joined:
    Aug 20, 2007
    Messages:
    2,258
    today i went to my regular doctor's for a physical and i wound up getting 3 shots-- one was for hep. A and another was for gardisal, i can't remember what the the 3rd one was. ok my question is, can the vaccines affect my sugars at all? should i be prepeared for a high/low blood sugar? i was just asking because i forgot to ask at the doctors office.
     
  2. TracieandJim

    TracieandJim Approved members

    Joined:
    Feb 10, 2008
    Messages:
    1,713
    Dont hold me to this but Ive always been told to monitor my boys after their immunizations. That they may show mild signs of fever, rash or symptoms of whatever they got the shot for in the first place. I was told not to worry but to monitor and it should disappear within a day or so. If not go back to the doctor.

    With that said, I would assume you may see some juggling in your #s. So if you do, at first I wouldnt worry too much. I would bet if you #s are affected they would go high or just a little higher to account for your body adjusting to the vaccines.

    Oh.. DS got his hep A shot a few weeks ago and I dont recall him doing anything out of the ordinary. His #s and 2yo habits seemed chaotically normal. :rolleyes:
     
  3. malyssa

    malyssa Approved members

    Joined:
    Jan 17, 2008
    Messages:
    1,846
    I got hep A, tetnis, guardasil, menactra...all that good stuff...pretty recently. It didnt affect my blood sugars at all, really. I was told to watch for anything odd though.
     

Share This Page

- advertisement -

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice